MathSciNet Relay Station
MathSciNet bibliographic data
MR1797582 53C44 (53C12 53C21)
Lovrić, Miroslav; Min-Oo, Maung; Ruh, Ernst A. Deforming transverse Riemannian metrics of foliations. Asian J. Math. 4 (2000), no. 2, 303–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement